Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On hypersingular integrals and anisotropic Bessel potential spaces


Authors: H. Dappa and W. Trebels
Journal: Trans. Amer. Math. Soc. 286 (1984), 419-429
MSC: Primary 46E35; Secondary 42B15
DOI: https://doi.org/10.1090/S0002-9947-1984-0756046-2
MathSciNet review: 756046
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we characterize anisotropic potential spaces in terms of hypersingular integrals of mixed homogeneity with respect to a general dilation matrix.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46E35, 42B15

Retrieve articles in all journals with MSC: 46E35, 42B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1984-0756046-2
Article copyright: © Copyright 1984 American Mathematical Society